Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: The Effects Of Re-infection In Directly Transmitted Infections Modelled With Vaccination.
Author: Yang, Hyun Mo
Abstract: We propose a mathematical model to deal with directly transmitted infections incorporating the loss of immunity. The model is developed taking into account a constant contact rate among individuals and an age-dependent vaccination rate. Based on this model, we analyse the effects of re-infection in a community under a vaccination strategy.
Subject: Age Factors
Immunization Schedule
Models, Immunological
Citation: Ima Journal Of Mathematics Applied In Medicine And Biology. v. 19, n. 2, p. 113-35, 2002-Jun.
Rights: fechado
Identifier DOI: 
Date Issue: 2002
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
pmed_12630775.pdf148 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.